American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Marian F. Anton. An elementary invariant problem and general linear group cohomology restricted to the diagonal subgroup. Trans. Amer. Math. Soc. 355 (2003) 2327-2340. MR 1973992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Mislin and G. Peschke. Central extensions and generalized plus-constructions. Trans. Amer. Math. Soc. 353 (2001) 585-608. MR 1804509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1